Some generalization of coefficient condition for complex harmonic mappings

Huda A. Aldweby, Maslina Darus

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

Complex-valued harmonic functions that are univalent and sense-preserving in the open unit disk Δ can be written in the form f=h+g, where h and g are analytic in Δ several mathematicians examined classes of complex harmonic functions in the unit disk with some coefficient conditions. In this paper we introduce some results which generalize problems considered in other previous papers. The main results concern starlikeness and convexity of harmonic functions satisfying a three parameter coefficient condition.

Original languageEnglish
Title of host publicationAIP Conference Proceedings
Pages930-937
Number of pages8
Volume1522
DOIs
Publication statusPublished - 2013
Event20th National Symposium on Mathematical Sciences - Research in Mathematical Sciences: A Catalyst for Creativity and Innovation, SKSM 2012 - Putrajaya
Duration: 18 Dec 201220 Dec 2012

Other

Other20th National Symposium on Mathematical Sciences - Research in Mathematical Sciences: A Catalyst for Creativity and Innovation, SKSM 2012
CityPutrajaya
Period18/12/1220/12/12

Fingerprint

harmonic functions
harmonics
coefficients
convexity
preserving

Keywords

  • Convex function
  • Harmonic function
  • Starlike function

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Aldweby, H. A., & Darus, M. (2013). Some generalization of coefficient condition for complex harmonic mappings. In AIP Conference Proceedings (Vol. 1522, pp. 930-937) https://doi.org/10.1063/1.4801230

Some generalization of coefficient condition for complex harmonic mappings. / Aldweby, Huda A.; Darus, Maslina.

AIP Conference Proceedings. Vol. 1522 2013. p. 930-937.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Aldweby, HA & Darus, M 2013, Some generalization of coefficient condition for complex harmonic mappings. in AIP Conference Proceedings. vol. 1522, pp. 930-937, 20th National Symposium on Mathematical Sciences - Research in Mathematical Sciences: A Catalyst for Creativity and Innovation, SKSM 2012, Putrajaya, 18/12/12. https://doi.org/10.1063/1.4801230
Aldweby, Huda A. ; Darus, Maslina. / Some generalization of coefficient condition for complex harmonic mappings. AIP Conference Proceedings. Vol. 1522 2013. pp. 930-937
@inproceedings{4b72dedb1cb541dfb4fc23e0ef34f9c2,
title = "Some generalization of coefficient condition for complex harmonic mappings",
abstract = "Complex-valued harmonic functions that are univalent and sense-preserving in the open unit disk Δ can be written in the form f=h+g, where h and g are analytic in Δ several mathematicians examined classes of complex harmonic functions in the unit disk with some coefficient conditions. In this paper we introduce some results which generalize problems considered in other previous papers. The main results concern starlikeness and convexity of harmonic functions satisfying a three parameter coefficient condition.",
keywords = "Convex function, Harmonic function, Starlike function",
author = "Aldweby, {Huda A.} and Maslina Darus",
year = "2013",
doi = "10.1063/1.4801230",
language = "English",
isbn = "9780735411500",
volume = "1522",
pages = "930--937",
booktitle = "AIP Conference Proceedings",

}

TY - GEN

T1 - Some generalization of coefficient condition for complex harmonic mappings

AU - Aldweby, Huda A.

AU - Darus, Maslina

PY - 2013

Y1 - 2013

N2 - Complex-valued harmonic functions that are univalent and sense-preserving in the open unit disk Δ can be written in the form f=h+g, where h and g are analytic in Δ several mathematicians examined classes of complex harmonic functions in the unit disk with some coefficient conditions. In this paper we introduce some results which generalize problems considered in other previous papers. The main results concern starlikeness and convexity of harmonic functions satisfying a three parameter coefficient condition.

AB - Complex-valued harmonic functions that are univalent and sense-preserving in the open unit disk Δ can be written in the form f=h+g, where h and g are analytic in Δ several mathematicians examined classes of complex harmonic functions in the unit disk with some coefficient conditions. In this paper we introduce some results which generalize problems considered in other previous papers. The main results concern starlikeness and convexity of harmonic functions satisfying a three parameter coefficient condition.

KW - Convex function

KW - Harmonic function

KW - Starlike function

UR - http://www.scopus.com/inward/record.url?scp=84876937943&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84876937943&partnerID=8YFLogxK

U2 - 10.1063/1.4801230

DO - 10.1063/1.4801230

M3 - Conference contribution

SN - 9780735411500

VL - 1522

SP - 930

EP - 937

BT - AIP Conference Proceedings

ER -